MathSciNet Relay Station
MathSciNet bibliographic data
MR756043 03D20 (06F05 26A12)
van den Dries, Lou; Levitz, Hilbert On Skolem's exponential functions below $2\sp{2\sp{X}}$. Trans. Amer. Math. Soc. 286 (1984), no. 1, 339–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement